# SDR 2020FA0000505

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: General aviation
- Aircraft: N704WR
- Make and model: Cessna 150M
- Aircraft serial: 15078936
- Aircraft time: 8,832 hours
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 04330106
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Rudder
- Part time: 8,831 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS NOTED THAT THE LEFT SIDE UPPER RUDDER HINGE AREA SHOWED SIGNS OF DAMAGE AND THE RIGHT HAND SIDE SHOWED SIGNS OF CRACKING.  RUDDER WAS REMOVED FROM AIRCRAFT FOR CLOSER DETAILED INSPECTION.  B INSPECTION REVEALED MORE DAMAGE TO PRIMARY STRUCTURE P/N 0433010-6 (SKIN) WITH TWO CRACKS EMANATING FROM BOTH SIDES OF THE LIGHTNING HOLE EXTENDING OUTWARDS TO THE SURFACE SKIN.  PICTURES ATTACHED FOR CLARITY
